# SDR LR7A2018082421420

- Difficulty date: August 22, 2018
- Submitted: August 25, 2018
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 41,244 hours, 18,038 cycles
- Engine: Allsn 501D22A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 6821493
- Part serial: AA1941
- Condition: Loose
- Location: Nr 4 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED FLIGHT, PULLED THROTTLES BACK TO NEAR ZERO,  ZERO TORQUE, NR 4 ENGINE FLAMED OUT.  TIGHTENED LINES AT SPEED SENSE VALVE AND FILTER. OPS CHECKED GOOD.
